MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW 9X60MM; PEDICLE SCREW FOR SPINE IMPLANT

MEDACTA INTERNATIONAL SA PEDICLE SCREW 9X60MM; PEDICLE SCREW FOR SPINE IMPLANT
Catalog Number 03.50.076
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 25 july 2019 lot 143178: (b)(4) items manufactured and released on 19-may-2014.Expiration date: 2019-03-31.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Two pedicle screws expired has been implanted.

Brand Name
PEDICLE SCREW 9X60MM
Common Device Name
PEDICLE SCREW FOR SPINE IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8877723
Report Number3005180920-2019-00671
Device Sequence Number291184
Product Code NKB
UDI-Device Identifier07630030834608
UDI-Public07630030834608
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K132878
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number03.50.076
Device Lot Number143178
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR